MAUDE Adverse Event Report: Medline Industries, LP Optifoam Gentle EX Bordered Foam Dressing; OPTIFOAM GENTLE EX, BORDERED, 4X4

Medline Industries, LP Optifoam Gentle EX Bordered Foam Dressing; OPTIFOAM GENTLE EX, BORDERED, 4X4
Catalog Number MSCEX44EP
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
Optifoam Gentle EX Bordered Foam Dressing
Common Device Name
OPTIFOAM GENTLE EX, BORDERED, 4X4
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50457667
Report Number1417592-2026-09265
Device Sequence Number10197601
Product Code NAD
UDI-Device Identifier10888277652637
UDI-Public10888277652637
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMSCEX44EP
Device Lot NumberRX35725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale